MathSciNet Relay Station
MathSciNet bibliographic data
MR1089408 (93b:46099) 46J05 (46H05)
Inoue, Jyunji; Takahasi, Sin-ei A note on the largest regular subalgebra of a Banach algebra. Proc. Amer. Math. Soc. 116 (1992), no. 4, 961–962.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement